# SDR RAIA950707

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215221
- Condition: Failed
- Location: Rt Mlg
- Part time: 6,473 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7505 - RT BRAKE WILL NOT WORK AFTER FEW APPLICATIONS ON LANDING.  MAINTENANCE REPLACED RT BRAKE ASSEMBLY.  TAXI CHECK REVEALED NORMAL OPERATION.  (X)
